MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY100 VENTILATOR, JAPAN-RENTAL; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY100 VENTILATOR, JAPAN-RENTAL; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number R1054655
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for routine preventative maintenance.There was no allegation of device malfunction.The device was not in patient use.During the evaluation of the device at the manufacturer¿s service center, an error code related to the temperature of the internal battery was observed.There was no reported patient involvement.The manufacturer¿s service technician observed error code e-246 (internal battery) in the device¿s event log.The service technician replaced the device¿s power management printed circuit assembly board to address e-246.Additional findings not related to the malfunction/issue was the following parts were proactively replaced on the device: pollen filter, exhaust fan assembly, and 43-micron filter.After the parts were replaced on the device, the manufacturer¿s service technician performed the repair and run-in tests, along with the battery and valve checks.The manufacturer¿s service technician determined the device was operational, and it was cleaned.

Brand Name
TRILOGY100 VENTILATOR, JAPAN-RENTAL
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key21953627
Report Number2518422-2025-105128
Device Sequence Number8548146
Product Code CBK
UDI-Device Identifier00606959033894
UDI-Public(01)00606959033894
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberR1054655
Device Catalogue NumberR1054655
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Initial Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown